MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number ARTHREX AR-200 CONSOLE
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 09/26/2023, it was reported by a sales representative via (b)(4) that an ar-200c console, an ar-300b burr attachment, and an ar-200m motor with cable were being used in a case and the console kept shorting out, and any time it was turned off it shut off right way.The handpiece was malfunctioning.There was no additional information provided, additional information has been requested.Additional information was provided on 09/28/2023.It was reported that this event occurred during a mis bunion case on (b)(6) 2023.There was no issue with the ar-300b.The case was completed utilizing another ar-200m.There was no effect on the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage/reprocessing.

Brand Name
ARTHREX AR-200 CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18003182
Report Number1220246-2023-08363
Device Sequence Number18037855
Product Code HWE
UDI-Device Identifier00888867200685
UDI-Public00888867200685
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX AR-200 CONSOLE
Device Catalogue NumberAR-200C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown